Jump to content

Photo
Birth Control

Spironolactone A 2Nd Time

spironolactone hormonal acne

3 replies to this topic

#1 zara2012

zara2012

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 27-September 12

Posted 04 May 2013 - 11:24 PM

I began taking spiro in mid september of 2012, though it seemed to have taken forever within 3 months on spiro I began seeing pretty decent results. my skin was slowly clearing up however in january i came off spiro as i was still getting some bumps every now and then, i also changed doctors who told me spiro was not a safe long term solution for my acne. i was then put on diane 35 and within the first 2 months on diane i saw my face at its worst. i literally would not leave my house. i have now completed 3 months on diane and still no improvements, so I am back on spiro since it did bring better results within a 3 month period. however i do remember getting a horrible initial breakout when i first started spiro back in september as well. 

 

my question to any 2nd time spiro users is if they got a initial breakout the second time they went on spiro as well. my skin is extremely prone to pigmentation, and right now i cant even look at the mirror with my bare face. i want to get back on spiro as i do keep hearing bcp+spiro has done wonders for many women but i really can't afford any more damage to my skin :( any thoughts/opinions will be appreciated 



#2 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,399
    Gallery Images: 10
    Blog Entries: 8
    Likes: 551
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 05 May 2013 - 04:15 AM

I have never been on Spiro but logic suggests that no one can definitively tell you if you will get an IB as everyones body reacts differently.  I would tell you to EXPECT one so that you are not surprised if and when it happens.  Also, there is no way around not damaging your skin with more acne.  Usually acne treatments whether oral, topical, etc WILL make things worst (purge) before they make them better - it's just a rite of passage unfortunately.  The best way i find to deal with that is to just jump right in and keep busy as you go through the motions.  I just started The Regimen and i am definitely in the beginning of the purging stage (super depressing) but if i want to be able to cross this treatment off my list and move on to the next one if needs be, i need to do this.

 

Good Luck and keep your head up!



#3 zara2012

zara2012

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 27-September 12

Posted 05 May 2013 - 01:56 PM

I have never been on Spiro but logic suggests that no one can definitively tell you if you will get an IB as everyones body reacts differently.  I would tell you to EXPECT one so that you are not surprised if and when it happens.  Also, there is no way around not damaging your skin with more acne.  Usually acne treatments whether oral, topical, etc WILL make things worst (purge) before they make them better - it's just a rite of passage unfortunately.  The best way i find to deal with that is to just jump right in and keep busy as you go through the motions.  I just started The Regimen and i am definitely in the beginning of the purging stage (super depressing) but if i want to be able to cross this treatment off my list and move on to the next one if needs be, i need to do this.

 

Good Luck and keep your head up!

 

thank you!! i just want clear skin already. i can definitely relate to you how depressing it becomes when the purging process is at its worst (in my case cause of diane its been going for months now). i wish you the best of luck with the regimen. i gave it a try in the past, it did help my acne, but it caused me to become unbelievably dry no matter what moisturizer i tried, and my face just looked very unhealthy, but i can definitely say it works! and i have very severe stubborn cystic acne so that says a lot lol! 



#4 michi31

michi31

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 465
    Likes: 53
About Me
  • Gender:Female
  • Joined: 30-August 12

Posted 06 May 2013 - 05:06 PM

It's hard to say especially because this is an entirely new combination for you with the birth control and Spiro. Enzymes convert hormones to various other hormones at the skin level - and with new combos you just have no idea. It's totally unpredictable unfortunately. I would suggest an antibiotic to help you through the IB - that's what I did and it has worked great. Also if you are months into Diane and still breaking out I think it may not be the pill for you.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users